Robust identification from band-limited data

Baratchart, L., Leblond, J., Partington, J.R. et al. (1 more author) (1997) Robust identification from band-limited data. IEEE Transactions on Automatic Control, 42 (9). pp. 1318-1325. ISSN 0018-9286



  • Baratchart, L.
  • Leblond, J.
  • Partington, J.R.
  • Torkhani, N.
Copyright, Publisher and Additional Information: Copyright © 1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
  • Published: September 1997
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Sep 2005
Last Modified: 07 Jun 2014 17:40
Published Version:
Status: Published
Refereed: Yes
Identification Number: